# SDR AALA201712089002

- Difficulty date: November 18, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367231300500
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT GALLEY FLOOR PANEL 272LF INCLUDING TOP PLY BETWEEN FRAMES 74 AND 76.  REMOVED AND REPLACED FLOOR PANEL INCLUDING TOP PLY PER  AMM 53-00-00-400-801-A.
